# SDR SWAA2025072986450

- Difficulty date: June 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BTW BS 907 TO BS 927 AND BTW S25R TO S27R AT AFT CARGO COMPARTMENT.  REPLACED SUPPORT ANGLE BETWEEN BS 907 TO BS 927 STR 25R AND STR 27R AT AFT CARGO COMPARTMENT IAW SRM 51-10-02-0G, PARAGRAPH 9, SRM 51-40-02-0G, AND DWG 147A7221, SHEET 24, REV -.
